My MSAA Community
3,775 members7,222 posts

No More Baclofen!!

I posted last month about my accidentally forgetting to take my Baclofen one day. To make a long story short, not taking them took me out of the fog, made me more aware and made me stay up most of the day. I appreciate all of the responses and advice from my fellow Ms sufferers. To update my progress, I have been officially off Baclofen as per my neuro for a month with no problems. Like they say about Ms affecting everyone different, I never had leg cramps or muscle spasms. I have been diagnosed since 1987. I'm progressed past stage 6. I haven't felt this good in years! Good Riddance, Baclofen.

7 Replies
oldestnewest

I to had problems with baclofen when I was on it, it made my legs feel so heavy and it put me into a fog. So I got off of it and I felt better. But it does took a while to get out of your system.

I do wish it worked on me like every one else. It’s so stand how one drug works on someone else than another person.

5 likes
Reply

BRENDA1958 So glad that you don't have to take it anymore and don't have any problems with not taking it! I have a lot of problems if I miss a dose.

3 likes
Reply

Me too, and doc recently ok'd me to increase it and Gabapentin because of numbness, tingling and spasms. Being a little "High Strung" whenever my personal stress goes up, so do my symptoms. Yesterday, I just puttered around with some gardening stuff and had tingles up to my ribs on one side. So a nice hot bath, dinner and I could barely stay awake enough to get into bed.

4 likes
Reply

Some drugs your body can get dependent on them, and you have to keep increasing the dose for your body to feel any benefit. I think sometimes you have to wean yourself off them gradually and see if you are better without them, because sometimes they are at the root of the problem. Good news for you Brenda, pleased that you are ok. Blessings Jimeka 🦋 🍫

1 like
Reply

Thank you

1 like
Reply

Forgot why I took it all those years! Can't remember if it helped or not, because I can't remember why I was taking it. Think I forgot to keep taking it.....so by default stopped? Was that a side effect? I'm doing well without it! : - )

Reply

Wow, I guess I dodged a bullet. My neuro mentioned Baclofen for my current flare because my legs are so painful and constantly cramping. Instead, he is giving me Tizanadine, which I have taken before and does put me in cogfog and fatigues me the next day, so I am going to try cutting them in half and see what that does. Glad to hear that you're doing better. This appears to be a case of the cure being worse than the disease!

Reply

You may also like...